# SDR 2007UALA03656

- Difficulty date: September 7, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 40,119 hours, 14,307 cycles
- Engine: Iae V2527A5
- Engine time: 21,822 hours, 8,543 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HIGH OIL CONSUMPTION EXCEEDS LIMITS.  NR 1 ENG USED 6 QTS OF OIL DURING 2 HOUR FLIGHT.   10-11-07   FOUND NR 5 BEARING SEAL LEAKING OIL.  REPLACED ENGINE.
